# SDR USAA2012111300001

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 13,139 hours, 4,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM FAILED.  TROUBLESHOOT SYSTEM IAW A321 AMM 25-62-00, RESEATED CONNECTOR ON EPSU 14 IAW A321 AMM 33-51-38.
